# SDR V0XD201404100094

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL SPLICE AT FS 280.00 CORRODED.  CLEANED AREA FOUND LIGHT CORROSION.  REMOVED LIGHT CORROSION IAW WITH SRM 51-21-06.
